# SDR UALA2011111706315

- Difficulty date: November 16, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 62,933 hours, 11,254 cycles
- Engine: Pwa PW4077
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 8102191
- Part serial: 263
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN TEMP IS UNCONTROLLABLE ALL ZONES.  *FIX AK SAMC TEXT: REF MT 21-012R1 FOR DIRECTION TO THIS ISSUE.  ITEM HAS HISTORY.  LEFT GALLEY-VENT FAN PER MM, ACCOMPLISHED MAT TEST, TEST PASS.
